# SDR FDEA2020073081695

- Difficulty date: July 18, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Worn
- Location: Bs 1653
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK AT APPROX STA 1653 & LBL 8.50 SEAT TRACK WORN (MARKED) REPAIRED SEAT TRACK AT STA 1641-1661 LBL 8.5 PER SRM 53-70-00 FIG 1 SHT 1 VOL1.
